Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: help!

  1. #1
    The KI DUB is offline New Member
    Join Date
    Jan 2004
    Posts
    34

    help!

    about a year ago, i ran a cycle of sust 250, and after i was done i developed really bad pains in my foot and leg..... i went to a bunch of doctors and a specialist and they said it was arthiritis...... it went away over the year and about a month ago a ran a cycle of test eth.... after i was done with it... the pain is back... i dont know whats going on..... could the stuff be settling in my leg or is there something else thats happening.... please help if any one has any ideas and ways to fix this problem

  2. #2
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    be more specific about the areas and give us your age height weight and other factors that could contribute to the solving of this issue.

  3. #3
    The KI DUB is offline New Member
    Join Date
    Jan 2004
    Posts
    34
    Quote Originally Posted by ChefJ
    be more specific about the areas and give us your age height weight and other factors that could contribute to the solving of this issue.

    My right calf and all throughout that area of my leg..... im 20 years old, 5'5, 186 lbs........ need anything else

  4. #4
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    are you going heavy on any kind of calf raises or other leg pressing movements? if so you could be aggrivating a tendon or have some form of shin splints acting up. I will bump oyu for more input.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •